MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. HIP KIT; DISPOSABLE LINE-POWERED SURGICAL/ORTHOPAEDIC LAVAGE SYSTEM

ZIMMER SURGICAL, INC. HIP KIT; DISPOSABLE LINE-POWERED SURGICAL/ORTHOPAEDIC LAVAGE SYSTEM
Model Number N/A
Medical Device Problem Codes Delivered as Unsterile Product (1421); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.E1: telephone: (b)(6).G2: foreign: sweden.
 
Event or Problem Description
It was reported that the device had two metal shavings on the hose.The event timing was prior to surgery.There was no patient involvement.No adverse events were reported as a result of this malfunction.Due diligence is complete, no additional information has been received.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Visual examination of the provided pictures identified a small metal-like piece.The particulate was located outside the packaging.The device and particulate were not returned.Therefore, the reported event cannot be confirmed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional information available.

Brand Name
HIP KIT
Common Device Name
DISPOSABLE LINE-POWERED SURGICAL/ORTHOPAEDIC LAVAGE SYSTEM
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key17370193
Report Number0001526350-2023-00781
Device Sequence Number15198233
Product Code FQH
UDI-Device Identifier00889024375208
UDI-Public(01)00889024375208(17)260228(10)68809185
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberN/A
Device Catalogue Number00515048601
Device Lot Number68809185
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer11/03/2023
Initial Report FDA Received Date07/21/2023
Supplement Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose